MathSciNet Relay Station
MathSciNet bibliographic data
MR1760087 11M26
Bauer, Peter J. Zeros of Dirichlet $L$-series on the critical line. Acta Arith. 93 (2000), no. 1, 37–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement